Epidural Steriod Injection Lumbar

Posted by spondi65 @spondi64, Mar 22 10:37am

A year and a half ago in July I had a third epidural in my lower back. When the medication was injected pain shot up both of my sides instead of down my leg as it had the previous two times. Since that time I can no longer take depression medication because it causes extreme side effects. Over time, since then, I wake up angry and anxious and most days am in tears until my current medications take affect. Doctors will not talk about it. When it happened the Dr. never said a word when I said something was very wrong. I just want answers, that's all. I want to know what happened to me that day.

Force them to explain if they continue not giving you an Explanation. Call your local or State Department of Health and Human Services and launch a complaint on this Doctor and Practice. I've had similar instances like this happen to me. Once in the Operating Room. They were going to inject my IV with a drug I was allergic to. Nothing was ever done to any of the nurses or Doctor.

REPLY
@healthspec

Force them to explain if they continue not giving you an Explanation. Call your local or State Department of Health and Human Services and launch a complaint on this Doctor and Practice. I've had similar instances like this happen to me. Once in the Operating Room. They were going to inject my IV with a drug I was allergic to. Nothing was ever done to any of the nurses or Doctor.

Jump to this post

@spondi64– Iatrogenic. You can look this word up. Unfortunately this is all too common. It’s a risk anyone takes when administered anything from a doctor.

REPLY
Please sign in or register to post a reply.